# SDR SWIA202163714

- Difficulty date: October 24, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) LUGS GOUGED AND CHAFED.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED PAX DOOR HINGE DOOR SIDE IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
